asking a question about carvedil

I found out I have coronary artery disease last month..My doctor put me on carvedil..One of the side affects is pains in the chest.I told my doctor about the pains in my chest and she said I still have to take the carvedil and sometimes it makes me feel real sick like fainty ..Does any one else feel this way when taking carvedil?
Thanks

Report post

7 replies. Join the discussion

If you mean the generic of Coreg, carvedilol, I've been taking it since 1998 for damage done to my heart by viral myocarditis. I've experienced symptoms you have listed except no pain. It has returned my ejection fraction to "normal range" from around 30. I don't see how but I hope this helps you some. =o)

Report post

Thanks for writting back dontbesilly How do you over come the feeling sick? When I start to feel sick I will lay down and sometimes that helps..One time I was at the libarary with a friend and started feeling sick.I told her I was feeling very sick she said I am not done yet.You will have to find a seat and wait..I never ride with her anymore..It's funny one minute I am fine the other minute I feel sick It's very weird..

Report post

Do you mean nauseous? I remember at the very beginning - and I was about 50 then too - I had diarrhea and that went awayon its own. Have you had any heart events? What's your diagnosis? I'll be back to see your answer after an errand. You could also try the Women's Heart Support Group or something to that effect. There are quite a few people there. Thanks for the friend request.

Report post

I have coronary heart disease plus angina Yes sometimes I feel sick to my stomach..And than sometimes I have this fainty feeling..I have not had diarrhea from it yet..

Report post

Don't take my word over your doctor's but the fainting feeling or dizziness could be due to your blood pressure being lower than you are used to having it. I was dizzy when I stood up for a long time after I had that first heart problem. I also have high blood pressure and the doctor wants it to be low.

Report post

You might be right..It does say it could lower blood pressure..I have high blood pressure also..I have a blood pressure cuff the one that goes on your wrist.But it's not working right I am hoping to a new one on the first of next month..

Report post

Hiya just a quickie as I am new to all this but my 2 year old daugther was on carvedilol for Myocarditis and was still very ill and getting worse as they increased the dose, eventually they realised it was causing fluid to build up on her chest and lungs as soon as they switched her to Digoxin and Enoximone she became better however still very poorly. I wonder if this is what is happening to you as it is more likely to happen if there is already fluid present. Hope it is getting better and this is not the case for you though x

Report post

This discussion is closed to replies. We close all discussions after 90 days.

If there's something you'd like to discuss, click below to start a new discussion.

Things you can do

Support Mended Hearts

Help Mended Hearts reach its goals and support people like yourself by making a donation today.

Donate to  Mended Hearts

Discussion topics

Community leaders

Disclaimer

The information provided by this online support network through Mended Hearts and Inspire is for general informational purposes only. The information is not intended to substitute for professional medical advice, diagnoses, or treatment. If you are ill, or suspect that you are ill, see a doctor immediately. In an emergency, call 911 or go to the nearest emergency room. Mended Hearts never recommends or endorses any specific physicians, products or treatments for any condition.